MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO; LABORATORY AUTOMATION SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO; LABORATORY AUTOMATION SYSTEM
Model Number APTIO
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was dispatched to the customer site.The cse confirmed the safety cover for the rsm electrical plate was missing.The cse placed tape and a sign onto the rsm as a warning to the operator.The rsm electrical plate is located in the rsm cabinet, which should only be accessed by service in case of an error.Siemens is investigating the issue.
 
Event or Problem Description
An aptio automation system was discovered to be missing the safety cover for the electrical plate inside the refrigerated storage module (rsm).There were no injuries due to the missing safety cover.
 
Additional Manufacturer Narrative
The initial mdr 2517506-2017-00886 was filed on 19-dec-2017.Additional information (19-feb-2018): a siemens customer service engineer replaced the missing safety cover for the electrical plate inside the refrigerated storage module on february 19, 2018.The cause of the missing safety cover is unknown.This device is operating according to specifications.No further evaluation of this device is required.

Brand Name
APTIO
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7128352
Report Number2517506-2017-00886
Device Sequence Number2036878
Product Code JJE
UDI-Device Identifier00630414596754
UDI-Public00630414596754
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPTIO
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2017
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1